# SDR AALA202009309013

- Difficulty date: September 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BAFFLE CLIP AT STA 500G AND STR 26L IN FWD CARGO COMPARTMENT, MEASURING L=0.5 IN, D=0.032 IN.  REPLACED CLIP WITH NEW, IAW AARD 51-00-05 AND DRAWING 143A7505.
